Chat with us, powered by LiveChat

SDA Laboratories Diphenhydramine HCl, (Compare to Benadryl) 50 mg 1000 Capsules (1 Pack)

  • Sale
  • Regular price $15.99


Compare To Active Ingredient in Benadryl Allergy
Purpose Supports Temporary Relief of Allergy Symptoms
Uses

Temporarily relieves these symptoms associated with the common cold, hay fever, or other respiratory allergies

  • Sneezing
  • Nasal congestion
  • Runny nose
  • Itchy, watery eyes
Directions

Adults & Children 12 years of age and older

  • Take 1 capsule
  • Do not exceed more than 6 doses in 24 hours
  • Take every 4-6 hours

Children under 12 years of age

  • Ask a doctor

* 25 mg strength is not available in this package

* Do not attempt to break capsules

Active Ingredients
  • Diphenhydramine HCl - 50 mg (Antihistamine)
Facts
  • Made in the USA
  • Not for households with young children
  • Antihistamine

 

Warnings

 

 Keep out of Reach of Children

Do not use

  • With any other products containing Diphenhydramine HCl, including one applied topically

Ask a doctor or Pharmacist before use if

  • Trouble urinating due to an enlarged prostate gland
  • A breathing problem such as emphysema or chronic bronchitis
  • Glaucoma
  • If you are taking sedatives or tranquilizers

When using this product

  • Avoid alcoholic drinks
  • Marked drowsiness may occur
  • Excitability may occur, especially in children
  • Alcohol, sedatives & tranquilizers may increase drowsiness
  • Be careful when driving a motor vehicle or operating machinery

If pregnant or breast-feeding

  • Ask a healthcare professional before use

* In case of overdose, get medical help or contact a Poison Control Center at 1-800-222-1222 immediately

Inactive Ingredients  * See Image Below
Other Information

 

  • Store at room temperature 59-86° F (15-30° C)
  • Protect from excessive moisture
Disclaimer Content and information on Hargraves Online Healthcare is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Hargraves Online Healthcare. Actual results may vary among users.

1 2 3 4 5 6 7 8 9 10 11